Publication
Title
Consistency and variation in the bat assemblages inhabiting two forest islands within a neotropical savanna in Bolivia
Author
Language
English
Source (journal)
Journal of tropical ecology. - Aberdeen
Publication
Aberdeen : 2003
ISSN
0266-4674
Volume/pages
19(2003), p. 367-374
ISI
000184650700002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 09.09.2017
To cite this reference